# SDR QXEA2011100300921

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR THRESHOLD AND THRESHOLD SUPPORT ARE CORRODED.  FOUND THRESHOLD TO BE OUT OF LIMITS IAW SRM 53-20-23.  REMOVED THRESHOLD AND REMOVED CORROSION ON LOWER SUPPORT IAW SRM 51-42-05-02-01 AND 53-20-23.  MEASURED LOWER SUPPORT AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-1660.  RECEIVED NEW THRESHOLD, LOCATED HOLES IAW SRM 51-23-00-00-01. REMOVED CORNER CASTINGS, SEAL RETAINER AND THRESHOLD SUPPORT IAW SRM 51-42-07-02-01. INSTALLED CORNER CASTING IAW SRM 51-42-15-02-01 AND 51-42-05-02-01.  INSTALLED THRESHOLD AND SEAL RETAINER IAW SRM 51-42-05-02-01.  APPLIED ALUMINIZED PAINT TO THRESHOLD REPAIR AREA IAW SRM 51-25-15.
